# SDR SWAA2022101171007

- Difficulty date: September 15, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 74,446 hours, 44,032 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Barrier
- Condition: Cracked
- Location: L/H Mlg W/W
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: CRACK VAPOR VARRIER LT SIDE AT MAIN WHEEL WELL COMPARTME 2022-510256 / [01] TOOL USED HOT BONDER P/N: HCS9200B-AV; S/N: 18196127; DUE DATE: 16-JAN-23.;[02] TOOL USED SCALE P/N:91847 S/N: EA-409314 DUE DATE 06-JUN-23.;[03] TOOL USED SCALE P/N: 1863T62; AE-40571; DUE DATE: 09-JUN-23.;[04] REPAIRED VAPOR BARRIER LT SIDE AT MAIN WHEEL WELL COMPARTMENT IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 TOOL USED CALIPER P/N: 500-193-30 S/N: 0000285 DUE DATE: 10-DEC-22. SEE INDIVIDUAL SIGNOFFS BELOW.;[05] TASK COMPLETED.RII
